V. Alexeev, M. Brion, [. Becker, and R. Terpereau, Moduli of affine schemes with reductive group action, Journal of Algebraic Geometry, vol.14, issue.1, pp.83-117, 2005.
DOI : 10.1090/S1056-3911-04-00377-7

A. Craw and A. Ishii, Flops of G ? Hilb and equivalences of derived categories by variation of GIT quotient. Duke Math, HN75] Günter Harder and Mudumbai S. Narasimhan, On the Cohomology Groups of Moduli Spaces of Vector Bundles on Curves. Math. Ann, pp.259-307, 1975.

D. Huybrechts and M. Lehn, The Geometry of Moduli Spaces of Sheaves. Cambridge Mathematical Library, 2010.

S. Jansou, Le sch??ma Quot invariant, Journal of Algebra, vol.306, issue.2, pp.461-493, 2006.
DOI : 10.1016/j.jalgebra.2006.03.030

URL : https://doi.org/10.1016/j.jalgebra.2006.03.030

A. D. King, MODULI OF REPRESENTATIONS OF FINITE DIMENSIONAL ALGEBRAS, MFK94] David Mumford, John Fogarty, and Frances Kirwan. Geometric Invariant Theory, pp.45-515, 1994.
DOI : 10.1093/qmath/45.4.515

A. Rudakov, Stability for an Abelian Category, Journal of Algebra, vol.197, issue.1, pp.231-245, 1997.
DOI : 10.1006/jabr.1997.7093

URL : https://doi.org/10.1006/jabr.1997.7093

S. Stephen and . Shatz, The decomposition and specialization of algebraic families of vector bundles, Compositio Math, vol.35, pp.163-187, 1977.

R. Terpereau, Schémas de Hilbert invariants et théorie classique des invariants, pp.2012-1211